# SDR AU980240

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 9882015
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR ACTUATOR HOUSING CRACKED.
